Download Asymptotically Lacunary Statistical Equivalent Sequences of Fuzzy

Survey
yes no Was this document useful for you?
   Thank you for your participation!

* Your assessment is very important for improving the work of artificial intelligence, which forms the content of this project

Document related concepts

Infinity wikipedia, lookup

Mathematical proof wikipedia, lookup

Mathematics of radio engineering wikipedia, lookup

Theorem wikipedia, lookup

List of important publications in mathematics wikipedia, lookup

Infinitesimal wikipedia, lookup

Ethnomathematics wikipedia, lookup

Law of large numbers wikipedia, lookup

Foundations of mathematics wikipedia, lookup

Non-standard calculus wikipedia, lookup

Collatz conjecture wikipedia, lookup

Large numbers wikipedia, lookup

Sequence wikipedia, lookup

Series (mathematics) wikipedia, lookup

Non-standard analysis wikipedia, lookup

Fundamental theorem of algebra wikipedia, lookup

Georg Cantor's first set theory article wikipedia, lookup

Hyperreal number wikipedia, lookup

Addition wikipedia, lookup

Real number wikipedia, lookup

Elementary mathematics wikipedia, lookup

Proofs of Fermat's little theorem wikipedia, lookup

Transcript
Bol. Soc. Paran. Mat.
c
SPM
–ISSN-2175-1188 on line
SPM: www.spm.uem.br/bspm
(3s.) v. 30 2 (2012): 57–62.
ISSN-00378712 in press
doi:10.5269/bspm.v30i2.14007
Asymptotically Lacunary Statistical Equivalent Sequences of Fuzzy
Numbers
Ayhan Esi and Necdet Çatalbaş
abstract:
In this article we present the following definition which is natural
combination of the definition for asymptotically equivalent and lacunary statistical
convergence of fuzzy numbers. Let θ = (kr ) be a lacunary sequence. The two
sequnces X = (Xk ) and Y = (Yk ) of fuzzy numbers are said to be asymptotically
lacunary statistical equivalent to multiple L provided that for every ε > 0
1 Xk
k ∈ Ir : d
, L ≥ ε = 0.
lim
r hr
Yk
Key Words: Asymptotically equivalent, lacunary sequence, fuzzy numbers.
Contents
1 Introduction
57
2 Definitions and Notations
58
3 Main Results
59
1. Introduction
In 1993, Marouf [2] presented definitions for asymptotically equivalent sequences
of real numbers. In 2003, Patterson [4] extended these definitions by presenting
on asymptotically statistical equivalent analog of these definitions. For sequences
of fuzzy numbers Savaş [5] introduced and studied asymptotically λ−statistical
equivalent sequences. Later Esi and Esi [1] studied ∆−asymptotically equivalent
sequences of fuzzy numbers. The goal of this paper is to extended the idea to apply
to asymptotically equivalent and lacunary statistical convergence of fuzzy numbers.
By a lacunary sequence θ = (kr ) ; r = 0, 1, 2, 3, ... where k0 = 0 , we shall
mean an increasing sequence of nonnegative integers with hr = kr − kr−1 → ∞ as
r → ∞. The intervals determined by θ will be denoted by Ir = (kr−1 , kr ] . the ratio
kr
kr−1 will be denoted by qr .
Let D denote the set of all closed and bounded intervals on R , the real line.
For X, Y ∈ D we define
d (X, Y ) = max (|a1 − b1 | , |a2 − b2 |)
where X = [a1 , a2 ] and Y = [b1 , b2 ] . It is known that (D, d) is a complete metric
space. A fuzzy real number X is a fuzzy set on R , i.e. a mapping X :R → I
(= [0, 1]) associating each real number t with its grade of membership X (t) .
2000 Mathematics Subject Classification: 40A05, 40C05, 46D25
57
Typeset by BSM
P style.
c Soc. Paran. de Mat.
58
Ayhan Esi and Necdet Çatalbaş
The set of all upper - semi continous, normal,convex fuzzy real numbers is
denoted by R (I) . Throughout the paper, by a fuzzy real number X ,we mean
that X ∈ R (I) .
α
The α− cut or α− level set [X] of the fuzzy real number X , for 0 < α ≤ 1
α
defined by [X] = {t ∈ R : X (t) ≥ α} ; for α = 0 , it is the closure of the strong
0−cut , i.e. closure of the set {t ∈ R : X (t) > 0} . The linear structure of R (I)
induces addition X + Y and scalar multipliction µX , µ ∈ R, in terms of α− level
α
α
α
α
α
set , by [X + Y ] = [X] + [Y ] , [µX] = µ [X] for each α ∈ [0, 1].
Let
d : R (I) × R (I) → R
be defined by
α
α
d (X, Y ) = sup d ([X] , [Y ] ) .
α∈(0,1]
Then d defines a metric on R (I) . It is well known that R (I) is complete with
respect to d.
A sequence (Xk ) of fuzzy real numbers is said to be convergent to the fuzzy
real numbers X0 ,if for every ε > 0 , there exists n0 ∈ N such that d (Xk , X0 ) < ε
for all k ≥ n0 .Nuray and Savaş [3] defined the notion of statistical convergence for
sequences of fuzzy numbers as follows :A sequence of fuzzy numbers is said to be
statistically convergent to the fuzzy real number X0 , if for evey ε > 0
lim
n→∞
1 k ≤ n : d (Xk , X0 ) ≥ ε = 0.
n
2. Definitions and Notations
Definition 2.1 Let θ = (kr ) be lacunary sequence. The two sequences X = (Xk )
and Y = (Yk ) of fuzzy numbers are said to be asymptotically lacunary statistical
equivalent of multiple L provided that for every ε ≻ 0,
1 Xk
lim
k ∈ Ir : d
, L ≥ ε = 0.
r hr Yk
S L (F )
denoted by X θ∼ Y
and simply asymptotically lacunary statistical equivalent if L = 1 (where 1 is unity
element for addition in R (I) ). Furthermore, let SθL (F ) denotes the set of X =
(Xk ) and Y = (Yk ) of fuzzy numbers such that X
SθL (F )
∼
Y.
Definition 2.2 Let θ = (kr ) be lacunary sequence. The two sequences X = (Xk )
and Y = (Yk ) of fuzzy numbers are strong asymptotically lacunary statistical equivalent of multiple L provided that
1 X
Xk
lim
, L = 0,
d
r hr
Yk
k∈Ir
59
Fuzzy Numbers
denoted by X
NθL (F )
∼
Y
and simply strong asymptotically lacunary statistical equiv-
alent if L = 1. In addition, let NθL (F ) denotes the set of X = (Xk ) and Y = (Yk )
of fuzzy numbers such that X
NθL (F )
∼
Y.
3. Main Results
Theorem 3.1 Let θ = (kr ) be lacunary sequence. Then
(a) If X
NθL (F )
∼
SθL (F )
Y then X
∼
Y,
N L (F )
SθL (F )
(b) if X ∈ ℓ∞ (F ) and X ∼ Y then X θ∼ Y,
(c) SθL (F ) ∩ ℓ∞ (F ) = NθL (F ) ∩ ℓ∞ (F )
where ℓ∞ (F ) the set of all bounded sequences of fuzzy numbers.
Proof: (a) If ε > 0 and X
X
d
k∈Ir
Therefore X
NθL (F )
∼
Y, then
Xk
,L ≥
Yk
k∈Ir
SθL (F )
∼
Y.
&
X
X
d Y k ,L ≥ε
d
Xk
,L
Yk
k
Xk
, L ≥ ε .
≥ ε. k ∈ Ir : d
Yk
(b) Suppose that
= (Xk ) and Y = (Yk ) ∈ ℓ∞ (F ) and X
X
Xk
we can assume that d Yk , L ≤ T for all k.Given ε > 0
Xk
1
1 X
d
,L =
hr
Yk
hr
k∈Ir
≤
X
Xk
,L ≥ε
k∈Ir & d
Yk
d
Xk
1
,L +
Yk
hr
X
SθL (F )
∼
d
Y.Then
Xk
,L
Yk
Xk
,L <ε
k∈Ir & d
Yk
T Xk
+ε
k
∈
I
:
d
,
L
≥
ε
r
hr
Yk
N L (F )
Therefore X θ∼ Y.
(c) It follows from (a) and (b).
Theorem 3.2 Let θ = (kr ) be lacunary sequence with lim inf r qr > 1, then X
SθL (F )
2
SL (F )
∼
Y implies X ∼ Y,
where S L (F ) (see [5]) the set of X = (Xk ) and Y = (Yk ) of fuzzy numbers such
that
1
Xk
, L ≥ ε = 0.
lim k ≤ n : d
n n
Yk
60
Ayhan Esi and Necdet Çatalbaş
Proof: Suppose that lim inf r qr > 1, then there exists a δ > 0 such that qr ≥ 1 + δ
for sufficiently large r, which implies
δ
hr
≥
kr
1+δ
S L (F )
if X
∼
Y , then for every ε > 0 and for sufficiently large r, we have
Xk
Xk
1 1 d
d
≥
k
≤
k
:
k
∈
I
:
,
L
≥
ε
,
L
≥
ε
r
r
kr
Yk
kr
Yk
1 δ
Xk
. k ∈ Ir : d
, L ≥ ε .
≥
1 + δ hr
Yk
This complete the proof.
2
Theorem 3.3 Let θ = (kr ) be lacunary sequence with lim supr qr < ∞ , then
X
SθL (F )
∼
Y implies X
SL (F )
∼
Y.
Proof: If lim supr qr < ∞,then there exists B > 0 such that qr < C for all r ≥
1.Let X
SθL (F )
∼
Y and ε > 0.There exists B > 0 such that for every j ≥ B
AJ =
Xk
1 < ε.
d
,
L
≥
ε
k
∈
I
:
j
hj
Yk
we can also find K > 0 such that Aj < K for all j = 1, 2, 3, .... Now let n be
any integer with kr−1 < n < kr ,where r ≥ B. Then
Xk
1
1 , L ≥ ε ≤
k≤n:d
n
Yk
kr−1
k ≤ kr : d Xk , L ≥ ε Yk
Fuzzy Numbers
61
Xk
Xk
1 ,L ≥ ε +
, L ≥ ε =
k ∈ I1 : d
k ∈ I2 : d
kr−1
Yk
kr−1
Yk
Xk
1 k ∈ Ir : d
, L ≥ ε + ... +
kr−1 Yk
k2 − k1
k1 Xk
Xk
k ∈ I1 : d
k ∈ I2 : d
=
,L ≥ ε +
, L ≥ ε kr−1 k1 Yk
kr−1 (k2 − k1 ) Yk
kB − kB−1
Xk
+ ... +
k ∈ IB : d
, L ≥ ε kr−1 (kB − kB−1 ) Yk
kr − kr−1
Xk
k ∈ Ir : d
, L ≥ ε + ... +
kr−1 (kr − kr−1 ) Yk
k2 − k1
kB − kB−1
kr − kr−1
k1
A1 +
A2 + ... +
AB + ... +
Ar
=
kr−1
kr−1
kr−1
kr−1
kB
kr − kB
≤ sup Aj
+ sup Aj
kr−1
kr−1
j≥1
jB
kB
≤ K.
+ ε.C.
kr−1
1
This complete the proof.
2
Theorem 3.4 Let θ = (kr ) be lacunary sequence 1 < lim inf r qr ≤ lim supr qr <
∞, then X
SL (F )
∼
Y ⇔X
SθL (F )
∼
Y.
Proof: The result follow from Theorem 3.2 and Theorem 3.3.
2
References
1. Esi, A. and Esi, A., On ∆−asymptotically equivalent sequences of fuzzy numbers, International Journal of Mathematics and Computation, 1(8)(2008), 29-35.
2. Marouf , M., Asymptotic equivalence and summability,Inf. J. Math.Sci.,16 (1993),755 -762.
3. Nuray, F. and Savaş, E., Statistical convergence of sequences of fuzzy real numbers, Math.
Slovaca , 45(3) (1995), 269 -273.
4. Patterson , R.F., On asymptotically statistically equivalent sequences, Demonstratio Math.,
36 (1) (2003), 149 -153.
5. Savaş , E ., On asymptotically λ−statistical equivalent sequence of fuzzy numbers, New
Mathematics and Natural Computation, 3(3) (2007), 301 -306.
62
Ayhan Esi and Necdet Çatalbaş
Ayhan Esi
Adiyaman University, Science and Art Faculty
Department of Mathematics
02040,Adiyaman,Turkey.
E-mail address: [email protected]
and
Necdet Çatalbaş
Firat University, Science and Art Faculty
Department of Mathematics
23199, Elazığ, Turkey.
E-mail address: [email protected]